MathSciNet Relay Station
MathSciNet bibliographic data
MR3448385 32H35 (32M05)
Grundmeier, Dusty; Lebl, Jiří Initial monomial invariants of holomorphic maps. Math. Z. 282 (2016), no. 1-2, 371–387.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement